# SDR HNAA2011072600219

- Difficulty date: July 23, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 50,516 hours, 56,606 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, A SWEET ODOR FOLLOWED BY WHITE SMOKE IN COCKPIT.  CLEARED WHEN SELECTED BLEEDS OFF.  INSPECTED AIR SWITCHING VALVES ON NR 1 AND NR 2 ENGINES.  NO DEFECTS NOTED.  INSPECTED OVERHEAD AND SIDEWALL LIGHTS, NO DEFECTS NOTED. GROUND RAN ACFT AT POWER FOR 10 MINUTES.  NO ODOR OR SMOKE NOTED.
